

MAGIC Subregional Meeting

Thursday, March 8, 2018; 2:30 — 4:30 pm 141 Keyes Road, Concord, MA

AGENDA

2:30 pm	Welcome (5 minutes)
	Jennifer Burney, Lincoln Director of Planning and Land Use, MAGIC Chair
2:35 pm	Regional Announcements (10 minutes)
	Heidi Stucker, Regional Planner, MAGIC Coordinator
2:45 pm	MetroFuture Update (30 minutes)
	MetroFuture Update team member, MAPC
	We will hear about the upcoming MetroFuture update and opportunities for
	municipalities and community stakeholders to engage.
3:15 pm	MAGIC Special Assessment Funding (30 minutes)
	Heidi Stucker, Regional Planner, MAGIC Coordinator
	We will hear an update about MAGIC Special Assessment allocations and
	discuss opportunities to support regional projects.
3:45 pm	Community Exchange (45 minutes)
	Towns and Partner Organizations
4:30 pm	Meeting Adjourn
Upcoming Events:	



TBD